American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[3] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[4] Dmitry Dolgopyat and Leonid Koralov. Averaging of incompressible flows on two-dimensional surfaces. J. Amer. Math. Soc. 26 (2013) 427-449.
Abstract, references, and article information   
View Article: PDF

[5] Klaus Dankwart. Typical geodesics on flat surfaces. Conform. Geom. Dyn. 15 (2011) 188-209. MR 2869013.
Abstract, references, and article information   
View Article: PDF

[6] Krzysztof Fraczek. Density of mild mixing property for vertical flows of Abelian differentials. Proc. Amer. Math. Soc. 137 (2009) 4129-4142. MR 2538574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Haas. Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009) 1-5. MR 2476655.
Abstract, references, and article information   
View Article: PDF

[8] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Kochergin. Well-approximable angles and mixing for flows on $\mathbb{T}^2$ with nonsingular fixed points. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 113-121. MR 2119032.
Abstract, references, and article information   
View Article: PDF

[10] Viviane Baladi and Brigitte Vallée. Exponential decay of correlations for surface semi-flows without finite Markov partitions. Proc. Amer. Math. Soc. 133 (2005) 865-874. MR 2113938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1